MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 3DMax; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 3DMax; Surgical Mesh
Catalog Number 0115320
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Seroma (2069)
Date of Event 07/06/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6)2013 - patient was diagnosed with right inguinal hernia thereby underwent open repair with implant of perfix plug (device 1).Per op notes, ¿incision was made in the right groin.The cord contents were reduced.The contents of the hernia sac were reduced.The hernia sac was dissected free.There was a small defect in the ring.A perfix plug (device 1) was placed and sutured.A patch was placed in the floor and sutured.¿ (b)(6)2014 - patient was diagnosed with recurrent right sided inguinal hernia and left inguinal hernia thereby underwent laparoscopic repair with implant of 3dmax (device 2 and 3).Per op notes, ¿on the right inguinal region, a recurrent indirect hernia sac was identified and reduced.The old mesh (device 1) was stuck in the hernia sac was dissected.No evidence of direct or femoral hernia.There was preperitoneal fat in the femoral space was reduced.A 3dmax (device 2) was placed and tacked to cooper's ligament.On the left inguinal region, an indirect hernia sac was identified and reduced.A 3dmax (device 3) was placed and tacked to cooper's ligament.¿ (b)(6)2015 ¿ patient had right lower quadrant pain for six months and right groin bulge thereby underwent ct scan.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the 3dmax (device 2).An additional supplemental emdr was submitted to represent the perfix plug (device 1).Note, the manufacturing date (15-may-2014) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMax
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50449031
Report Number1213643-2026-01104
Device Sequence Number16032227
Product Code FTL
UDI-Device Identifier00801741030758
UDI-Public(01)00801741030758(17)190628(10)HUYE1725
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2019
Device Catalogue Number0115320
Device Lot NumberHUYE1725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight115 LB